RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 423–431 (Mi mz6435)  

Hierarchy of complexity of computation of partial functions with values 0 and 1

A. P. Beltiukov


Full text: PDF file (789 kB)

English version:
Mathematical Notes, 1980, 28:3, 680–684

Bibliographic databases:

UDC: 518.5
Received: 29.04.1977

Citation: A. P. Beltiukov, “Hierarchy of complexity of computation of partial functions with values 0 and 1”, Mat. Zametki, 28:3 (1980), 423–431; Math. Notes, 28:3 (1980), 680–684

Citation in format AMSBIB
\Bibitem{Bel80}
\by A.~P.~Beltiukov
\paper Hierarchy of complexity of computation of partial functions with values~0 and~1
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 423--431
\mathnet{http://mi.mathnet.ru/mz6435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594209}
\zmath{https://zbmath.org/?q=an:0439.03015}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 680--684
\crossref{https://doi.org/10.1007/BF01158327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200010}


Linking options:
  • http://mi.mathnet.ru/eng/mz6435
  • http://mi.mathnet.ru/eng/mz/v28/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018